On Hereditarily Codiskcyclic Operators

Main Article Content

Zeana Zaki Jamil

Abstract

Many codiskcyclic operators on infinite-dimensional separable Hilbert space do not satisfy the criterion of codiskcyclic operators. In this paper, a kind of codiskcyclic operators satisfying the criterion has been characterized, the equivalence between them has been discussed and the class of codiskcyclic operators satisfying their direct summand is codiskcyclic. Finally, this kind of operators is used to prove that every codiskcyclic operator satisfies the criterion if the general kernel is dense in the space.

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Jamil ZZ. On Hereditarily Codiskcyclic Operators. Baghdad Sci.J [Internet]. [cited 2021Dec.4];19(2):0309. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/5124
Section
article

References

Hilden HM, Wallen LJ. Some cyclic and non-cyclic vectors of certain operators. Indiana Univ. Math. J. 1974; 23: 557–565.

Jamil Z Z. Cyclic phenomena of operators on Hilbert space. Ph.D. Thesis 2002, University of Baghdad, Iraq.

Leon-Saavedra F, Muller V. Rotations of Hypercyclic and Supercyclic Operators. Integr. equ. oper. Theory. 2004; 50: 385–391

Liang Y, Zhou Z. Disk–cyclicity and codisk–cyclicity of certain shift operators. Operators and Matrices. 2015; 4 (9): 831–846.

Liang Y, Zhou Z. Disk-cyclic and Codisk-cyclic tuples of the adjoint weighted composition operators on Hilbert spaces. Bull. Belg. Math. Soc. Simon Stevin. 2016; 2 (23): 203-215.

Wang Y, Zeng H. Disk-cyclic and codisk-cyclic weighted pseudo-shifts. Bull. Belg. Math. Soc. Simon Stevin. 2018; 2 (25): 209-224.